Erratum to "Tariffs and the Most Favored Nation clause" [J. Int. Econ. 63 (2004) 341-368]
Kamal Saggi ()
Journal of International Economics, 2005, vol. 67, issue 2, 513-514
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(05)00004-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:67:y:2005:i:2:p:513-514
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().